Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
The Internet

Burning after about 2 months of CSR

Recommended Posts

I've been using the CSR BP, Cetaphil cleanser, and Cetaphil moisturizer (the one without SPF) for about 2 months now. My progress has been slow, but certainly there. Pretty much all that's left is red dot scars. Anyway, some burning after moisturizing has started recently. Normally my skin would be left slightly greasy, but not in any pain or dryness. Yesterday and today though, I've noticed a lot more redness and some pretty bad buring for about 20 minutes after application. That's followed by tingling for a couple hours and some dryness. I haven't changed anything I do, this just started happening out of nowhere. What's going on?

Share this post


Link to post
Share on other sites

I don't know why this happens, but I get it too. Most days are ok but some days I get alot of stinging when I apply moisturizer. It has been brought to my attention that I apparently have sensitive skin, as I am on Week 7 and still have redness and irritation and cannot quite get up to a full finger of bp gel. If you haven't changed products then I guess the best you can do is hope it goes away. Possibly you may want to try reducing the amount of bp you use just a smidge? 3/4 of a finger works great for me, but a full finger really irritates my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×